# SDR USAA951400

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 907
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION FOUND 1 INCH BY 1 INCH DENT STA 907, S17L, SKIN.  INSTALLED 1.50 INCH BY 1.50 INCH FILLER 2024-T3 .080, AND 7 INCH BY 8 INCH DOUBLER 2024-T3 .090.  REPAIRED PER SRM 53-30-3, FIGURE 28.  (X)
